# SDR ASAA2016011915324

- Difficulty date: January 19, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 57,175 hours, 32,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C323592
- Condition: Cracked
- Location: Bs 516-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE GROUND AIR CONDITION DOOR CUTOUT SKIN ON RT SIDE IS CRACKED.  ACFT GROUNDED. REPAIRED FUSELAGE SKIN AT THE GROUND AIR CONDTION DOOR CUTOUT IAW SRM 53-30-01-2R-2, REPAIR 2.
